# SDR PN12002F00001

- Difficulty date: February 7, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N204HF
- Make and model: Hughes 269C1
- Aircraft serial: 0109
- Engine: Lyc HIO360*
- System (JASC): 2760 · Drag Control System
- Part: Pulley
- Part number: 269A5497800
- Condition: Loose
- Location: Elevators
- Part time: 790 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION FOUND AFT LOWER PULLEY DRIVE BEARING WAS LOOSE ON THE SHAFT.  SENT TO SAC FOR ELEVATOR.  PRODUCT SUPPORT REPORTED THE AFT BEARING I.D. WAS OVERSIZED WHICH CAUSED THE LOOSENESS.  THE AFT BEARING WAS REPLACED.
